| Model Number |
MMT-523LNAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Pain (1994); Discomfort (2330); Foreign Body In Patient (2687)
| Date of Event |
06/19/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 478 mg/dl at the time of incident.The customer stated she put new infusion set into her body and needle broke off inside the body.The site was hurt, she changed the site of insertion.The customer¿s blood glucose went high because the needle blocked the insulin from getting into her body.The customer¿s boyfriend surgically remove needle from her skin.The customer treated high blood glucose with bolus.The customer declined troubleshooting for high blood glucose.The insulin pump will not be returned for analysis.